# SDR NSVA2008020

- Difficulty date: April 11, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 725761061
- Part serial: 0066
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS STOPPED ON TAXIWAY ANOTHER ACFT TAXIED AROUND OUR ACFT ON THE RIGHT SIDE.  LEFT WINGTIP/WINGLET IMBEDDED INTO RT AILERON.  AIRCRAFT RETURNED TO GATE FOR MX INSPECTION.  REMOVED RT AILERON, INSPECTED RT AILERON AIRFRAME HINGES IAW SAAB SRM 51-10-00, NO DEFECTS NOTED.  INSTALLED SERVICEABLE RT AILERON ASSY IAW SAAB MM 27-11-50.  OPS CHECKS GOOD.
